# SDR C2XA06RI011

- Difficulty date: November 24, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N14920
- Make and model: Emb EMB-145LR
- Aircraft serial: 145380
- Aircraft time: 13,516 hours, 10,495 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIC MX - DURING ACFT ROUTINE MAINTENANCE, MX FOUND RT OVERWING LIGHT INOP.  MX REMOVED AND REPLACED THE BULB.  OPERATIONAL CHECK WAS PERFORMED SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
